# SDR SWAA2022112172385

- Difficulty date: November 16, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 28,817 hours, 13,372 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Latch
- Condition: Out Of Adjust
- Location: Tray Table 14abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN: TRAY TABLE LATCHES ON THE BACK OF SEATS 14ABC; FOR EMERGENCY EXIT ROW ARE ORIENTATED INCORRECTLY. PASSENGER CABIN: TRAY TABLE LATCHES ON THE BACK OF SEATS 14ABC FOR EMERGENCY EXIT ROW ARE ORIENTATED INCORRECTLY. / [01] R&R SEAT TRAY TABLE LATCHES PER CMM 25-23-46;[02] C/W INSPECTION PER CMM 25-23-46.
